# SDR AALAS972085

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Corroded
- Location: Bs 1521-1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION CENTER ROLLER TRAY STA 1561-1681.  INSTALLED NEW ROLLER TRAY PER SRM 51-01-00-05.  (M)
